Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 3 found articles
 
 
  Minimax Solutions of Some Problems in Sampling from a Finite Population
 
 
Title: Minimax Solutions of Some Problems in Sampling from a Finite Population
Author: Chaudhuri, Arijit
Appeared in: Calcutta Statistical Association bulletin
Paging: Volume 18 (1969) nr. 1 pages 1-24
Year: 1969-03
Contents:
Publisher: SAGE Publications, Sage India: New Delhi, India
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 3 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands